# SDR ASOA2014012409807

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 24,500 hours, 16,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE SELF ILLUMINATED EXIT BETA SIGN UNREADABLE.  R & R SERVICE DOOR INNER HANDLE SELF ILLUMINATED EXIT BETA SIGN IAW AMM 33-51-13.
